# SDR DXTA2010061804125

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 8,162 hours, 5,273 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR BUMPS, IN CRUISE FLIGHT, AFTER APROX 1 HOUR INTO THE FLIGHT.  WE FELT AND HEARD 3 "BUMPS".  PERFORMED MLG BUMP TROUBLESHOOTING CHECKLIST. ONLY FINDING WAS NLG STRUT.  NO PRESSURE - WAS 80 PSI LOW.  SERVICED NOSE STRUT WITH N2 AS REQUIRED.  ALL OTHER CHECKS GOOD.  WORK PERFORMED IAW MM 32-30-00. REF FAS WO 10-1355.
